Linearization with cosmological perturbation theory
Article first published online: 30 AUG 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 425, Issue 4, pages 2443–2454, 1 October 2012
How to Cite
Kitaura, F.-S. and Angulo, R. E. (2012), Linearization with cosmological perturbation theory. Monthly Notices of the Royal Astronomical Society, 425: 2443–2454. doi: 10.1111/j.1365-2966.2012.21614.x
- Issue published online: 30 AUG 2012
- Article first published online: 30 AUG 2012
- Manuscript Accepted: 28 JUN 2012
- Manuscript Received: 9 JUN 2012
- REA. Grant Number: 246797
- European Research Council
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!